Join the 'Sinus' group to help and get support from people like you.
We found 280 questions associated with the 'Sinus' topic.
Posted 25 Mar 2014 by • 5 answers
I'm 18, 120 lbs, so I'm small. I'm concerned that 2400mg/day is too much for someone my size. I have a sinus infection that is causing my face to swell and giving me headaches so that is what they are prescribed for.
Posted 23 Jan 2013 by • 9 answers
I took Omeprazole (generic for Prilosec) for 12 years when I found that I was having some horrible side affects such as Urinary Tract Infections, Sinus Infections, bone pain, shortness of breath, nausea in the morning, etc. I slowly stopped taking the above and am now on Zantac #150 each morning an ...
Posted 5 May 2013 by • 4 answers
I was given this antibiotic yesterday and I'm on day 2 of it. I haven't noticed a difference, I still feel very sick. My sinus infection is causing my gums to swell and hurt as well as my cheeks and part of my left brow. This is the first time this has happened to me and it is really ...
Posted 16 Nov 2014 by • 8 answers
I went to the doctor, who told me it was a sinus infection and put me on an antibiotic. I have had sinus headaches before, and they don't feel anything like this. Nothing is helping with the pain and I don't know what else to try. I have honestly never had a headache like this in my life! ...
Posted 23 Dec 2017 by • 7 answers
My doctor prescribed doxycycline for a sinus infection and a bad cough. She told me that doxycycline is used for sinus infections. Is it ok if I took it?
Posted 1 day ago by • 1 answer
Hello all! I tried to post this message on another thread but ended up with no responses, so I am hoping someone can read this and provide their feedback. I was prescribed prednisone for sinus inflammation that refused to go away even after two courses of antibiotics (tapered prednisone course - ...
Posted 16 May 2013 by • 3 answers
That won't raise my blood pressure. I'm currently taking Clonidine and Metoprolol
Posted 26 May 2013 by • 3 answers
Hi, Went to the doctor yesterday with sinus pain, I was already taking antibiotic for teeth pain (Pen VK 500mg) for 4 days. She prescribed prednisone 50 mg for 5 days, 1 tablet each day. I feel terrible after taking the tablets, so did not take today, feeling pain in my neck (base of skull and ...
Posted 22 Jan 2013 by • 2 answers
I have taken 7 out of 10 of my doses of Levaquin (was prescribed one tab daily for 10 days) for a sinus infection. I want to stop taking the Levaquin and start Augmentin which has been prescribed twice a day for 10 days. This is due to the fact that I am breastfeeding and Augmentin is safer than ...
Posted 23 Jul 2014 by • 13 answers
I started taking Topamax to control my migraines. Since I have a very low tolerance to medication, I was only taking 25mg per day. My migraines stopped, along with any sinus pain & pressure. However, I instead of losing weight blew up like a balloon. Has anyone else experienced weight gain on ...
Posted 17 Nov 2013 by • 4 answers
I was diagnosed with a sinus infection. My doctor prescribed Augmentin 875 twice a day for 10 days. I am on the 4th dose and I feel very weak and tired and I could hardly walk. Can this be a side effect of the medication?
Posted 24 Feb 2017 by • 1 answer
Posted 17 Feb 2011 by • 1 answer
Could Cheracol or Sudafed Maximum Strength cause you to have a FALSE POSITIVE ON A DRUG SCREEN?"
Posted 15 Jan 2013 by • 3 answers
I am on the birth control pill "Orsythia" and I took plan B, after the condom broke when my boyfriend and I were having sex. Now, I have a sinus infection and my doctor prescribed me a Z Pack. Is there anyway It could affect the Plan B or Orsythia?
Posted 27 May 2018 by • 1 answer
So I am on birth control, but I got a sinus infection and I have been on amoxicillin for a week. I took the last antibiotic yesterday. Last night my boyfriend and I were having sex while I am on my period, and the condom broke, neither of us noticed. He pulled out because he always does, but I want ...